# SDR HEEA0016179

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spur Gear
- Part number: 23056634
- Condition: Worn
- Location: Spur Adapter
- Part time: 953 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CRACKED SCROLL.   DISASSEMBLY INSPECTION REVEALED:  STEP WEAR BEYOND SERVICEABLE LIMITS ON SPUR GEAR SHAFT AFT SPLINES.  FAILED NO-GO GAUGE.  INSTALLED A NEW SPUR GEAR.
